Real Analysis Exchange
- Real Anal. Exchange
- Volume 28, Number 2 (2002), 579-592.
Controlled convergence theorem for strong variational Banach-valued multiple integrals.
In this paper, a controlled convergence theorem is proved for \(n\)-dimensional strong variational Banach-valued integrals, also referred herein as Banach-valued Multiple Integrals. The methods used in the proof for one dimensional case given in , in which linearization was used, cannot be applied for the higher dimensional case. Instead, we follow the ideas in [17, Chapter 5, Section 21; 4; 18].
Real Anal. Exchange, Volume 28, Number 2 (2002), 579-592.
First available in Project Euclid: 20 July 2007
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 26A39: Denjoy and Perron integrals, other special integrals
Paredes, Lorna I.; Yee, Lee Peng; Seng, Chew Tuan. Controlled convergence theorem for strong variational Banach-valued multiple integrals. Real Anal. Exchange 28 (2002), no. 2, 579--592. https://projecteuclid.org/euclid.rae/1184963819